Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Certain Problems of Taxonomists

Joel W. Hedgpeth, Robert J. Menzies, Cadet H. Hand and Martin D. Burkenroad
Science
New Series, Vol. 117, No. 3027 (Jan. 2, 1953), pp. 17-18
Stable URL: http://www.jstor.org/stable/1681071
Page Count: 2

You can always find the topics here!

Topics: Fees
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18